# SDR UPS96821408

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822511
- Condition: Corrosion
- Location: Bs300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  MODERATE CORROSION ON FITTING FS 300, BETWEEN LONGERONS 35R-36.  REPLACED FITTING PER SRM 51-1-20D.
